The effect of seasonal adjustment on the properties of business cycle regimes
Version of Record online: 28 FEB 2008
Copyright © 2008 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 23, Issue 2, pages 257–278, March 2008
How to Cite
Matas-Mir, A., Osborn, D. R. and Lombardi, M. J. (2008), The effect of seasonal adjustment on the properties of business cycle regimes. J. Appl. Econ., 23: 257–278. doi: 10.1002/jae.980
- Issue online: 28 FEB 2008
- Version of Record online: 28 FEB 2008
- Economic and Social Research Council (ESRC). Grant Number: L138251030.
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/matas-mir001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.